# SDR DALA2021011900306

- Difficulty date: January 18, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEARING RUDDER HINGE NUMBER 6 ON VERTICAL STABILIZER.  CORRECTIVE ACTION: REMOVED AND INSTALLED BEARING RUDDER HINGE NUMBER 6 ON VERTICAL STABILIZER, AS PER A320 AMM 55-46-11.
